# SDR UALA2011123007167

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 67,619 hours, 25,062 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Packing
- Condition: Leaking
- Location: Fuel Fill
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING FILL VALVE LEAKING 6 DROPS PER MINUTE AT THE MOUNT OF THE VALVE.  REPLACED PACKING'S, OP'S AND LEAK CHECKED NORMAL, NO DEFECTS NOTED, PER AMM.
